Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

Recommended Posts

Hello guys, it's been a year since i had the same problem as you. Always exactly 1 year I took 150ug of LSD and had a terrible bad trip that traumatized me and left me sequels. I had flashbacks and I missed a lot because of it. Distorted visions in my peripheral field. All this was cured with antipsychotics, especially risperidone (I can not remember the dosage). But what it took to be cured was the emotional sequel that caused me. Psychedelic experiences transform you radically and unfortunately if you are not prepared for them it may take a long time for you to get back on track and I confess that I am not yet 100% healed of this trauma. But what I can say to you is that the worst of all this is not the visions, but the horrible thoughts that go through our heads thanks to the anxiety that causes us. And what I want to know about this post is just that. What are the thoughts that torment you because of this anxiety? Write them in the comments and we'll help each other by talking about them. For example, I used to think all the time that I was getting schizophrenic, that there would be some outbreak, over time this evolved into existential crises where I thought my soul was lost in space time and I was not living reality, just watching it (depersonalization and derealization helped in this).

Share this post


Link to post

@jbalsa2 hey can you give more insight yet on how posture has cured you, and in what way? more of the mental aspect or has it also helped with the visual snow and other visual disturbances that comes with hppd

Share this post


Link to post
7 hours ago, JasonH said:

@jbalsa2 hey can you give more insight yet on how posture has cured you, and in what way? more of the mental aspect or has it also helped with the visual snow and other visual disturbances that comes with hppd

It was just a joke, sorry, not actually being serious. Believe me when I say I still experience a barage of visual symptoms 24/7. 😂

Share this post


Link to post

damn, i was fairly sure you were jokin but i had to ask. ive seen a few videos of people saying that so curiosity got the better of my judgement 

Share this post


Link to post

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Similar Content

    • By Sambabeat78
      Hello my friends, 
      I'm writing an article for The Independent about HPPD. I'd like to talk first-hand with sufferers of the disorder and document their stories. This article will spread awareness about the risks of psychedelic drug-taking and show what can go wrong. 
      If you're interested in having a short chat or sending a summary of your experience with HPPD, then please email me at eddie.prideaux@gmail.com. You can be anonymous on request, don't worry. 
      Ed
    • By AntoCVSS
      Hey guys,
      I started taking Clonazepam in a really small dose (0,2mg per day) 3 days ago, and yesterday evening I started getting possitive palinopsia and hard afterimages.
      Is it possible that Clonazepam induced me this?
      My psychiatrist prescribed it to me for Sertraline and Lorazepam withadrawl, for not getting too much abstinence (I am currently on Sertraline 50mg and Lorazepam 0,5mg and going down every week step by step)
    • By AntoCVSS
      Hello guys,
      During the last 3 months my symptoms increased a lot and I still thinking it’s because Sertraline. I’ve been taking Sertraline 100mg for 3 years now, same with Lorazepam 1g, every day during 3 years.
      I talked to my med and he wants to take me off the Sertraline and change Lorazepam for Clonazepam some weeks / months. I am super afraid of withadrawl and also of still using benzodiazepines. My symptoms nowadays are: Severe VS, severe ghosting and palinopsia with afterimages, photophobia, photopsias, nyctalopia, flashes, color problems, apparent movement in objects, kind of bugs in vision, and really mild shaking vision (just on my periphery).
       
      What I can do? Please I need help because my symptoms are so severe nowadays and I don’t want to get them worse, actually I would like they come back at least to last year were they weren’t so noticeable. 
      I get intrusive thoughts everyday and I need help. I’m 21 years old.
    • By und3rlif3
      I cut drug use one month ago and my visuals everyday are sligthly worst is that normal guys?
    • By Markjones88,
      I have engaged in many many binge drinking episodes over the last decade or so and began to suffer panic attacks during withdrawal as a result. Hypersensitive receptors? Maybe. 
      I developed HPPD with comorbid DP/DR in 2005 so have a feeling that all of the negative psychological symptoms are linked to this neurological disorder.
      I have tried SSRIs which did naught to help my psychological problems whilst increasing my visual symptoms and am currently on lamictal (100mg) for five weeks which doesn't seem to be demonstrating much efficacy thus far.
      I have been reading about the damage binge drinking can cause to our NMDA/R and am wondering if the NMDA/R might also be linked to my HPPD/DP/DR.
      I also suffer from trichotillomania if that is relevant at all. 
      Would TMS be useful if the NMDA is implicated in what ails me? TMS on the PFC of perhaps another area of the brain?
      I know positive thinking/acceptance/exercise etc. are very useful at helping on live with this conditions but really think I need the expertise of a neurologist/psychiatrist to truly make somewhat of a recovery from these disorders. 
      Thanks for all of your help and thank you for reading.
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.